Volume 173 Issue 3 – May 2011

Convex solutions to the mean curvature flow

Pages 1185-1239 by Xu-Jia Wang | From volume 173-3

Period spaces for Hodge structures in equal characteristic

Pages 1241-1358 by Urs Hartl | From volume 173-3

Monodromy and irreducibility of leaves

Pages 1359-1396 by Ching-Li Chai, Frans Oort | From volume 173-3

On the structure of the Selberg class, VII: $1\lt d\lt 2$

Pages 1397-1441 by Jerzy Kaczorowski, Alberto Perelli | From volume 173-3

Global Schrödinger maps in dimensions $d≥ 2$: Small data in the critical Sobolev spaces

Pages 1443-1506 by I. Bejenaru, Alexandru D. Ionescu, Carlos E. Kenig, Daniel Tataru | From volume 173-3

Heisenberg uniqueness pairs and the Klein-Gordon equation

Pages 1507-1527 by Haakan Hedenmalm, Alfonso Montes-Rodríguez | From volume 173-3

The conjugacy problem in ergodic theory

Pages 1529-1586 by Matthew Foreman, Daniel J. Rudolph, Benjamin Weiss | From volume 173-3

Twisted Alexander polynomials detect fibered 3-manifolds

Pages 1587-1643 by Stefan Friedl, Stefano Vidussi | From volume 173-3

Galois representations arising from some compact Shimura varieties

Pages 1645-1741 by Sug Woo Shin | From volume 173-3

Absence of mixing in area-preserving flows on surfaces

Pages 1743-1778 by Corinna Ulcigrai | From volume 173-3

O-minimality and the André-Oort conjecture for $\mathbb{C}^{n}$

Pages 1779-1840 by Jonathan Pila | From volume 173-3

The local Langlands conjecture for GSp(4)

Pages 1841-1882 by Wee Teck Gan, Shuichiro Takeda | From volume 173-3